# SDR SWIA202163115

- Difficulty date: October 3, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH AILERON LOWER LEADING EDGE HAS MULTIPLE LOCATIONS OF CHAFFES. (MARKED)    (C CHECK RO 12-19-21)   REPLACED LH AILERON LOWER LEADING EDGE PANEL P/N: CC670-13053-1 REF. CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG# CC670-13000 REV.D. SEE CONTINUATION FOR DETAILS. / COMPLIED WITH TASK CARD 51-900-1002-SKY
